zbMATH — the first resource for mathematics

Incidence matrices with the consecutive 1’s property. (English) Zbl 0126.39501

Full Text: DOI
[1] S. Benzer, On the topology of the genetic fine structure, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 1607.
[2] G. A. Dirac, On rigid circuit graphs, Abh. Math. Sem. Univ. Hamburg 25 (1961), 71 – 76. · Zbl 0098.14703 · doi:10.1007/BF02992776 · doi.org
[3] C. G. Lekkerkerker and J. Ch. Boland, Representation of a finite graph by a set of intervals on the real line, Fund. Math. 51 (1962/1963), 45 – 64. · Zbl 0105.17501
[4] G. Hajos, Über eine Art von Graphen, Internat. Math. Nachr. 11 (1957), 65.
[5] P. C. Gilmore and A. J. Hoffman, A characterization of comparability graphs and of interval graphs, Canad. J. Math. 16 (1964), 539 – 548. · Zbl 0121.26003 · doi:10.4153/CJM-1964-055-5 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.